RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Mikhailov, Leonid Grigor'evich

Statistics Math-Net.Ru
Total publications: 32
Scientific articles: 27

Number of views:
This page:317
Abstract pages:2044
Full texts:1213
References:31

http://www.mathnet.ru/eng/person23076
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/206742

Publications in Math-Net.Ru
1997
1. L. G. Mikhailov, “On the singular theory of total differentials”, Dokl. Akad. Nauk, 354:1 (1997),  21–24  mathnet  mathscinet  zmath
1994
2. L. G. Mikhailov, “A method for studying systems of ordinary differential equations with singular points”, Dokl. Akad. Nauk, 336:1 (1994),  21–24  mathnet  mathscinet  zmath; Dokl. Math., 49:3 (1994), 454–459
1992
3. L. G. Mikhailov, “On the theory of total differentials with singular points”, Dokl. Akad. Nauk, 322:4 (1992),  646–650  mathnet  mathscinet  zmath; Dokl. Math., 45:1 (1992), 157–161
1991
4. L. G. Mikhailov, “A property of singular differential equations”, Dokl. Akad. Nauk SSSR, 321:4 (1991),  681–686  mathnet  mathscinet  zmath; Dokl. Math., 44:3 (1992), 779–784
5. L. G. Mikhailov, “Some singular partial differential equations”, Dokl. Akad. Nauk SSSR, 319:1 (1991),  46–52  mathnet  mathscinet  zmath; Dokl. Math., 44:1 (1992), 40–46
1989
6. L. G. Mikhailov, “The quasilinear generalized Cauchy–Riemann system with several independent variables”, Dokl. Akad. Nauk SSSR, 307:5 (1989),  1054–1059  mathnet  mathscinet  zmath; Dokl. Math., 40:1 (1990), 202–206
1988
7. L. G. Mikhailov, “A nonlinear generalized Cauchy–Riemann system with two independent complex variables”, Dokl. Akad. Nauk SSSR, 303:3 (1988),  556–559  mathnet  mathscinet  zmath; Dokl. Math., 38:3 (1989), 571–574
1987
8. L. G. Mikhailov, “Formulas for representing the solution manifold of some systems of complex partial differential equations”, Trudy Mat. Inst. Steklov., 180 (1987),  159–161  mathnet  zmath; Proc. Steklov Inst. Math., 180 (1989), 186–189
1984
9. L. G. Mikhailov, “Formulas for representing solutions of some systems of partial differential equations with several independent variables”, Dokl. Akad. Nauk SSSR, 274:6 (1984),  1303–1308  mathnet  mathscinet  zmath
1981
10. L. G. Mikhailov, “On a problem of conjugation of the solutions of a second-order partial differential equation on the plane”, Dokl. Akad. Nauk SSSR, 256:2 (1981),  276–281  mathnet  mathscinet  zmath
1979
11. L. G. Mikhailov, “Compatibility conditions and manifolds of solutions to a generalized Cauchy-Riemann system with several variables”, Dokl. Akad. Nauk SSSR, 249:6 (1979),  1313–1317  mathnet  mathscinet  zmath
1978
12. L. G. Mikhailov, “On the compatibility of some overdetermined systems of partial differential equations with two unknown functions”, Dokl. Akad. Nauk SSSR, 238:6 (1978),  1291–1294  mathnet  mathscinet  zmath
1976
13. L. G. Mikhailov, V. Kreis, “On an overdetermined system of partial differential equations”, Dokl. Akad. Nauk SSSR, 228:6 (1976),  1286–1289  mathnet  mathscinet  zmath
1973
14. L. G. Mikhailov, A. V. Abrosimov, “Generalized Cauchy–Riemann system with several independent variables”, Dokl. Akad. Nauk SSSR, 210:1 (1973),  26–29  mathnet  mathscinet  zmath
1970
15. L. G. Mikhailov, “A certain integral equation of the theory of generalized analytic functions in the singular case”, Dokl. Akad. Nauk SSSR, 190:3 (1970),  531–534  mathnet  mathscinet  zmath
16. L. G. Mikhailov, “Certain two-dimensional integral equations with homogeneous kernels”, Dokl. Akad. Nauk SSSR, 190:2 (1970),  272–275  mathnet  mathscinet  zmath
17. L. G. Mikhailov, “Краевые задачи теории обобщенных аналитических функций в сингулярных случаях”, Trudy Sem. Kraev. Zadacham, 7 (1970),  45–54  mathnet  zmath
1969
18. L. G. Mikhailov, B. M. Bilman, A. V. Zamota, “Multidimensional integral equations with difference kernels in a half strip”, Dokl. Akad. Nauk SSSR, 189:4 (1969),  710–713  mathnet  mathscinet  zmath
1967
19. L. G. Mikhailov, “Some multidimensional integral operators with homogeneous kernels”, Dokl. Akad. Nauk SSSR, 176:2 (1967),  263–265  mathnet  mathscinet  zmath
1966
20. L. G. Mikhailov, Z. D. Usmanov, “Infinitesimal bendings of surfaces of revolution with positive curvature having a conic or a parabolic point at the pole”, Dokl. Akad. Nauk SSSR, 166:4 (1966),  791–794  mathnet  mathscinet  zmath
1963
21. L. G. Mikhailov, “The general conjugacy problem for analytic functions and its applications”, Izv. Akad. Nauk SSSR Ser. Mat., 27:5 (1963),  969–992  mathnet  mathscinet  zmath
1962
22. L. G. Mikhailov, “Elliptic equations with singular coefficients”, Izv. Akad. Nauk SSSR Ser. Mat., 26:2 (1962),  293–312  mathnet  mathscinet  zmath
1961
23. L. G. Mikhailov, “Elliptic equations with singular coefficients”, Dokl. Akad. Nauk SSSR, 139:3 (1961),  552–555  mathnet  mathscinet  zmath
24. L. G. Mikhailov, “A boundary value problem of linear conjugation”, Dokl. Akad. Nauk SSSR, 139:2 (1961),  294–297  mathnet  mathscinet  zmath
1960
25. L. G. Mikhailov, “A general boundary-value problem for infinitesimal bending of fused surfaces”, Izv. Vyssh. Uchebn. Zaved. Mat., 1960, 5,  99–109  mathnet  mathscinet  zmath
1958
26. L. G. Mikhailov, “An investigation of a new type of two-dimensional integral equations”, Dokl. Akad. Nauk SSSR, 119:1 (1958),  27–30  mathnet  mathscinet  zmath
1957
27. L. G. Mikhailov, “The Riemannian type of boundary problem for elliptical systems of first order differential equations”, Dokl. Akad. Nauk SSSR, 112:1 (1957),  13–15  mathnet  mathscinet  zmath

1979
28. L. G. Mikhailov, “Поправки к статье “О совместности некоторых переопределенных систем уравнений в частных производных с двумя неизвестными функциями” (ДАН, т. 238, № 6, 1978 г.)”, Dokl. Akad. Nauk SSSR, 245:2 (1979),  280  mathnet
1976
29. G. S. Litvinchuk, L. G. Mikhailov, B. V. Khvedelidze, Yu. I. Cherskii, “Fedor Dmitrievich Gakhov (on his seventieth birthday)”, Uspekhi Mat. Nauk, 31:4(190) (1976),  289–297  mathnet  mathscinet  zmath; Russian Math. Surveys, 31:4 (1976), 227–237
1962
30. L. G. Mikhailov, “Поправки к статье “Об одной граничной задаче линейного сопряжения” (ДАН, т. 139, № 2, 1961 г.)”, Dokl. Akad. Nauk SSSR, 143:3 (1962),  498  mathnet
31. L. G. Mikhailov, “Поправки к статье “Об одной граничной задаче линейного сопряжения” (ДАН,т. 139, № 2, 1961 г.)”, Dokl. Akad. Nauk SSSR, 143:2 (1962),  254  mathnet
1958
32. L. G. Mikhailov, “Поправки к статье “Исследование одного нового типа двумерных интегральных уравнений” (ДАН, т. 119, № 1, 1958 г.)”, Dokl. Akad. Nauk SSSR, 122:4 (1958),  542  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021